Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Optimal filtration in systems with noise modeled by a polynomial of fractional Brownian motion


Authors: Yu. S. Mishura and S. V. Posashkov
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 73 (2005).
Journal: Theor. Probability and Math. Statist. 73 (2006), 117-124
MSC (2000): Primary 60G35; Secondary 60G15, 60H05, 60G65
Published electronically: January 17, 2007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of optimal filtration in systems with noise modeled by a polynomial of fractional Brownian motion is partially solved by representing fractional Brownian motion in terms of standard Brownian motion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60G35, 60G15, 60H05, 60G65

Retrieve articles in all journals with MSC (2000): 60G35, 60G15, 60H05, 60G65


Additional Information

Yu. S. Mishura
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: myus@univ.kiev.ua

S. V. Posashkov
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: corlagon@mail.univ.kiev.au

DOI: http://dx.doi.org/10.1090/S0094-9000-07-00686-2
PII: S 0094-9000(07)00686-2
Keywords: Problem of filtration, fractional Brownian motion
Received by editor(s): October 4, 2004
Published electronically: January 17, 2007
Additional Notes: The first author is supported in part by the grant NATO PST.CLG 890408
Article copyright: © Copyright 2007 American Mathematical Society